Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I've gained 8 lbs from Zoloft and CAN'T Lose it!!! Cinderella

Posted by Stressee on October 22, 2004, at 20:59:13

In reply to Re: I've gained 8 lbs from Zoloft and CAN'T Lose it!!!, posted by Cinderella on October 22, 2004, at 8:33:18

Darn, I was thinking maybe we could hit on something. Well......I would say it is the Zoloft. I totally know how you feel, because when I'm at the gym all those mirrors show everything and I think to myself "That wasn't there last year". Even black can't hide those extra lumps. When people tell me the weight is muscle I always ask "why is it starting to hang over my pants?" Yep. I was just told that Wellbutrin can make you gain weight, and I DON'T LIKE THAT. Maybe that's why I can't get rid of the extra six pounds. -L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Stressee thread:405595
URL: http://www.dr-bob.org/babble/20041018/msgs/406173.html